Duke Mathematical Journal

Hypoellipticity of a system of complex vector fields

Mei-Chi Shaw

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Duke Math. J., Volume 50, Number 3 (1983), 713-728.

First available in Project Euclid: 20 February 2004

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 35H05
Secondary: 32F20 58G05


Shaw, Mei-Chi. Hypoellipticity of a system of complex vector fields. Duke Math. J. 50 (1983), no. 3, 713--728. doi:10.1215/S0012-7094-83-05034-2. https://projecteuclid.org/euclid.dmj/1077303331

Export citation


  • [1] M. S. Baouendi, C. H. Chang, and F. Treves, Microlocal hypo-analyticity and extension of CR functions, to appear.
  • [2] M. S. Baouendi and F. Trèves, A property of the functions and distributions annihilated by a locally integrable system of complex vector fields, Ann. of Math. (2) 113 (1981), no. 2, 387–421.
  • [3] A. Boggess and J. C. Polking, Holomorphic extension of CR functions, Duke Math. J. 49 (1982), no. 4, 757–784.
  • [4] Ju. V. Egorov, Subelliptic pseudodifferential operators, Dokl. Akad. Nauk SSSR 188 (1969), 20–22, Also Soviet Math. Dokl. 10 (1969), 1056–1059.
  • [5] G. B. Folland and J. J. Kohn, The Neumann problem for the Cauchy-Riemann complex, Princeton University Press, Princeton, N.J., 1972.
  • [6] L. Hörmander, Hypoelliptic second order differential equations, Acta Math. 119 (1967), 147–171.
  • [7] L. Hörmander, Subelliptic operators, Seminar on Singularities of Solutions of Linear Partial Differential Equations (Inst. Adv. Study, Princeton, N.J., 1977/78), Ann. of Math. Stud., vol. 91, Princeton Univ. Press, Princeton, N.J., 1979, pp. 127–208.
  • [8] H.-M. Maire, Hypoelliptic overdetermined systems of partial differential equations, Comm. Partial Differential Equations 5 (1980), no. 4, 331–380.
  • [9] J. J. Kohn and L. Nirenberg, Non-coercive boundary value problems, Comm. Pure Appl. Math. 18 (1965), 443–492.
  • [10] J. J. Kohn, Complex hypoelliptic operators, Symposia Mathematica, Vol. VII (Convegno sulle Equazioni Ipoellittiche e Spazi Funzionali, INDAM, Rome, 1970), Academic Press, London, 1971, pp. 459–468.
  • [11] F. Trèves, A new method of proof of the subelliptic estimates, Comm. Pure Appl. Math. 24 (1971), 71–115.